# SDR CA131129014

- Difficulty date: October 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW18289
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION CYLINDERS WERE FOUND WORN, CYLINDERS WERE R & R WITH O/H CYLINDERS SUPPLIED BY CUSTOMER.  POST INSTALL RUN UP WAS CARRIED OUT AND ENGINE SEIZED AFTER 3 MINUTES AT LOW RPM.  CYLINDERS REMOVED AND NR 1 CYLINDER INSPECTED AND FOUND WITH PLUS 10 PISTON IN A STANDARD BORE. UPON FURTHER INSPECTION OF CYLINDER IT WAS FOUND THAT EXHAUST VALVE WAS REUSED AND NOT REPLACED AT O/H AS SPECIFIED BY MFG, AND VALVE STRETCH WAS FOUND BEYOND MFG TOLERABLE LIMITS.
